MAUDE Adverse Event Report: SHEATHING TECHNOLOGIES, INC. SHEATHES3D; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

SHEATHING TECHNOLOGIES, INC. SHEATHES3D; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number ADH-35-4
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Sheathing technologies, inc.Sheathes3d ultrasound adhesive patch does not have adhesive /gel, therefore does not adhere to the us probe cover.Unable to use product as intended.
 
Event or Problem Description

Brand Name
SHEATHES3D
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
SHEATHING TECHNOLOGIES, INC.
675 jarvis dr
675 jarvis dr
morgan hill CA 95037
MDR Report Key12335804
Report Number12335804
Device Sequence Number14300772
Product Code ITX
UDI-Device Identifier10842418102085
UDI-Public(01)10842418102085
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
Report Date (Section F) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADH-35-4
Device Catalogue NumberADH-35-4
Device Lot NumberSJ20-50
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/18/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/19/2021
Patient Sequence Number1
Date Report Sent to FDA08/10/2021